Group by: Item Type | Date | No Grouping
Jump to: Article | Monograph
Number of items: 3.

Article

Kim, Jihyun, Park, Joon and Wang, Bin (2021) Estimation of volatility functions in jump diffusions using truncated bipower increments. Econometric Theory, vol. 37 (N° 5). pp. 926-958.

Kim, Jihyun and Park, Joon (2017) Asymptotics for Recurrent Diffusions with Application to High Frequency Regression. Journal of Econometrics, 196 (1). pp. 37-54.

Monograph

Kim, Jihyun, Park, Joon and Wang, Bin (2020) Estimation of Volatility Functions in Jump Diffusions Using Truncated Bipower Increments. TSE Working Paper, n. 20-1096, Toulouse

This list was generated on Wed Jun 12 13:08:19 2024 CEST.